# SDR DALA2024010900355

- Difficulty date: January 9, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DELAMINATED DOOR L2 SUPPORT ARM IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED DOOR L2 SUPPORT ARM IN PASSENGER CABIN. (0146328)
